When i was 30 yold i had a midlife crises and took steroids. I am 5'8" 195 after the juice i went to 220 with 7% body fat. I looked great but after almost getting divorced i stopped, now 8 years later i feel really depressed and have no energy. Could it be low T?
It sure could, you can Google low-T for a full list of symptoms. A blood test will determine for sure if you have it. We do have a member named studfinder who is pretty good with these types of questions, but he isn't always on the site, look him up and send him a private question if you wish, he may have sets his email alerts to signal him when he gets a pq or when a member of testosterone or low-t groups asks a new question. Hope he will see this. Patti
Great suggestion Patti.
GQ... hate to b so personal here but how is your libido?? This is usually a good indicator. Of course there are many other reasons why a libido could b down... depression, stress, some medications. The only way u will really know is to do what patti suggested and get a blood test which measures the blood testosterone level.
Good luck and I hope that u feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 1 answer
Posted 8 Mar 2010 • 1 answer
Posted 21 Jan 2011 • 1 answer
Posted 26 Apr 2011 • 1 answer
I take levothyroxine, St John's Wort &low dose steroids for RA, anyone on these & hydroxychloroquine
Posted 13 Jul 2011 • 1 answer